The Annals of Mathematical Statistics

Exchangeable Processes which are Functions of Stationary Markov Chains

S. W. Dharmadhikari

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 429-430.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703768

Digital Object Identifier
doi:10.1214/aoms/1177703768

Mathematical Reviews number (MathSciNet)
MR161370

Zentralblatt MATH identifier
0126.14203

JSTOR
links.jstor.org

Citation

Dharmadhikari, S. W. Exchangeable Processes which are Functions of Stationary Markov Chains. Ann. Math. Statist. 35 (1964), no. 1, 429--430. doi:10.1214/aoms/1177703768. https://projecteuclid.org/euclid.aoms/1177703768


Export citation